Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 386468, 12 pages
http://dx.doi.org/10.1155/2008/386468
Research Article

Existence of Pseudo-Superinvolutions of the First Kind

Department of Mathematics, The Hashemite University, Zarqa 13115, Jordan

Received 6 March 2007; Revised 8 July 2007; Accepted 2 November 2007

Academic Editor: Alexander Rosa

Copyright © 2008 Ameer Jaber. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Ameer Jaber, “Central simple superalgebras with anti-automorphisms of order two of the first kind,” Journal of Algebra, vol. 323, no. 7, pp. 1849–1859, 2010. View at Publisher Β· View at Google Scholar
  • Ameer Jaber, “Central simple superalgebras with superantiautomorphism of order two of the second kind,” Turkish Journal Of Mathematics, vol. 35, no. 1, pp. 11–21, 2011. View at Publisher Β· View at Google Scholar
  • Ameer Jaber, and Moh’D Yasein, “Automorphisms and Inner Automorphisms,” Journal of Mathematics, vol. 2016, pp. 1–6, 2016. View at Publisher Β· View at Google Scholar
  • Antonio Ioppolo, and Fabrizio Martino, “Varieties of algebras with pseudoinvolution and polynomial growth,” Linear and Multilinear Algebra, pp. 1–19, 2017. View at Publisher Β· View at Google Scholar
  • Ameer Jaber, Ibrahim Abu Falahah, and Hamed M. Obiedat, “On Zp-involution,” International Journal of Pure and Applied Mathematics, vol. 112, no. 4, pp. 763–775, 2017. View at Publisher Β· View at Google Scholar